You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Sequential Group Topology on Rationals With Intermediate Sequential Order
Proceedings of the American Mathematical Society
Vol. 124, No. 8 (Aug., 1996), pp. 2599-2607
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2161651
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Using CH we construct a countable sequential topological group whose sequential order is between 2 and ω giving a consistent negative answer to P. Niykos' question.
Proceedings of the American Mathematical Society © 1996 American Mathematical Society